# SDR AALA20050588

- Difficulty date: September 12, 2005
- Submitted: September 13, 2005
- Operation: Air carrier
- Aircraft: N7509
- Make and model: Doug DC-9-82
- Aircraft serial: 49803
- System (JASC): 4920 · APU Core Engine
- Part: O-Ring
- Condition: Inoperative
- Location: Thermostat Valve
- Stage of operation: CL
- How discovered: V
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

EWR  INFLIGHT T1147/11SEP ACRID SMOKE IN CABIN IMMEDIATELY AFTER TAKEOFF.  PACKS SHUT OFF AND LANDED EWR WITHOUT INCIDENT.  REPLACED O-RING AT THERMOSTAT VALVE OF APU.  PERFORMED PACK BURN OUT AND ENGINE HIGH POWER RUN UP WITH NO SMOKE NOTED.  SYSTEM GROUND CHECKED NORMAL OPERATION.
